Can coenzyme q10 trigger a migraine?

Just wondering if this is what happened to me.Took 60mg last night woke up with sinus like headache.Was having breakfast took another 30 mg.and started to get a visual aura,yipee.Took a sedative and laid down.Kind of dozed a bit and then it seemed to start again,this time with tingling,I used to get migraine with aura and would get the tingling and pins and needles in my arm and face.This time it switched arms.

Also had a headache which was no where near as bad as I used to get 30 years ago but it was not pleasant went on for hours.Looked on the net and it said that coenzyme q10 can cause headache and dizziness.

Do you think this was just a fluke? I’m wondering if anyone else has had a similar experience with it.It’s a pity cause I had been reading how it can help miganers,bought a truckload as it was on sale too.Duh.Won’t do that again!

Could there be any other ingredients inside - I’m assuming they’re capsules - that might be responsible? I think some people have figured out that the extra junk in some pills can be problematic for them.

They are capsules.Thanks for the reply.Maybe I will try it again and see if it is just coincidence or just steer clear.Thanks!

James,

I had the same reaction with b2 At that time, I was starting to get some relief from my first trial of meds and decided to try the recommended dose of b2 which is 400mg. Within a day, I was feeling horrible with bad headaches and more dizziness. I was so confused and so down because I’ve spent so much money and time trying to figure out what can help me. I immediately stopped it. My Oto neuro said it had nothing to do with the vitamins but I’m not so sure. I might try them again in lower doses soon and get a different brand. My sister sees a nautreopth dr who says most vitamins are filled with fillers and recommends two brands that are pure. I’ll have to get back to you on those names. but apparently, the fillers can have trigger ingredients in them.

I take a high dose Of coq10 and love it for the energy it gives me. Don’t think it helps with migraine dizziness for me!! But I notice I feel worse if I miss it.

Hope this all makes sense.

Thanks Mavprincess ,
Good advice,I’m not the only one! I actually woke up this morning to big time off balance issues,haven’t had these in a long time.I have been taking feverfew and stopped it about 10 days ago,thinking this isn’t doing anything.But I think it might, went out and got some more today,not going to take chances.

Also since I felt really good yesterday I had red wine,cashew nuts which I normally avoid and left over chocolate Easter eggs.That is more than likely what sent me over the edge.Back to the nun’s life I guess…
How much coenz. do you take?

— Begin quote from "Mavprincess"

I had the same reaction with b2 At that time, I was starting to get some relief from my first trial of meds and decided to try the recommended dose of b2 which is 400mg. Within a day, I was feeling horrible with bad headaches and more dizziness. I was so confused and so down because I’ve spent so much money and time trying to figure out what can help me. I immediately stopped it. My Oto neuro said it had nothing to do with the vitamins but I’m not so sure.

— End quote

Have you tried building up the B2 dose slowly? Maybe starting with 100 mg at first.